# SDR ASAA2018110826776

- Difficulty date: July 21, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N627VA
- Make and model: Airbus A320-214
- Aircraft serial: 02851
- Aircraft time: 40,944 hours, 12,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043202
- Condition: Corroded
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR LOWER SILL, AFT END, SCREW HOLES CORRODED. GROUNDED - YES. CUTOUT DAMAGE AND REPAIRED WITH FILLER AND DOUBLER PER AIRBUS A320 SRM 53-41-14 AT L-2 DOOR SILL AFT END
